# SDR SWAA041430

- Difficulty date: May 19, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 26,519 hours, 22,261 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 312A10104
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY.  DURING CLIMB NR 2 ENGINE HYD PUMP LOW PRESSURE LIGHT ILLUMINATED, ACCOMPANIED BY HYDRAULIC FLUID QUANTITY INDICATING 1/3 FULL.  REMOVED AND REPLACED NR 2 ENGINE HYDRAULIC PRESSURE LINE PER MM.
